# SDR SWAA2021102628194

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PANEL 140BF HAS AREAS OF CORROSION ALONG RH AND LH EDGES / EVALAUTED DAMAGE FOUND TO BE GREATER THAN 20 IN OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW FLOOR BOARD 140BF IAW B-737 DWG 453A2610 REV K. + SRM 53-60-53-01-1
